Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Smoothing of nonsmooth differential systems near regular-tangential singularities and boundary limit cycles

Texto completo
Autor(es):
Novaes, Douglas D. ; Rondon, Gabriel
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Nonlinearity; v. 34, n. 6, p. 4202-4263, JUN 2021.
Citações Web of Science: 1
Resumo

Understanding how tangential singularities evolve under smoothing processes was one of the first problem concerning regularization of Filippov systems. In this paper, we are interested in C ( n )-regularizations of Filippov systems around visible regular-tangential singularities of even multiplicity. More specifically, using Fenichel theory and blow-up methods, we aim to understand how the trajectories of the regularized system transits through the region of regularization. We apply our results to investigate C ( n )-regularizations of boundary limit cycles with even multiplicity contact with the switching manifold. (AU)

Processo FAPESP: 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II
Beneficiário:Claudio Aguinaldo Buzzi
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos
Beneficiário:Luiz Antonio Barrera San Martin
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 18/16430-8 - Dinâmica global das equações diferenciais não suaves
Beneficiário:Douglas Duarte Novaes
Linha de fomento: Auxílio à Pesquisa - Regular
Processo FAPESP: 20/06708-9 - Sistemas Holomorfos por Partes e Regularização de campos de Filippov no entorno de singularidades degeneradas e de policiclos tangenciais regulares
Beneficiário:Gabriel Alexis Rondón Vielma
Linha de fomento: Bolsas no Brasil - Pós-Doutorado